# SDR 07FDEA04135

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT SKIN PANEL C39-40, P28-32 RT OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW DRAWING R538-10533, APPROVED BY EA   6-5315-70344 AND RAS/AS/0273/2003 ISS A.
